Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Teretenkov Aleksandr Evgenevich
(recent publications)
| by years | scientific publications | by types |



   2019
1. A. E. Teretenkov, “Dynamics of Moments for Quadratic GKSL Generators”, Math. Notes, 106:1 (2019), 151–155  mathnet  crossref  crossref  isi  elib  scopus
2. A. E. Teretenkov, “Pseudomode approach and vibronic non-Markovian phenomena in light harvesting complexes”, Mathematical physics and applications, Collected papers. In commemoration of the 95th anniversary of Academician Vasilii Sergeevich Vladimirov, Tr. Mat. Inst. Steklova, 306, Steklov Math. Inst. RAS, Moscow, 2019 (to appear)  mathnet  crossref

   2017
3. Math. Notes, 101:2 (2017), 341–351  mathnet  crossref  mathscinet  isi (cited: 2)  elib  scopus (cited: 2)
4. S. V. Kozyrev, A. A. Mironov, A. E. Teretenkov, I. V. Volovich, “Flows in nonequilibrium quantum systems and quantum photosynthesis”, Infin. Dimens. Anal. Quantum Probab. Relat. Top., 20:4 (2017), 1750021 , 19 pp.  mathnet (cited: 4)  crossref  mathscinet  isi (cited: 6)  scopus (cited: 6)
5. A. E. Teretenkov, “Quadratic Fermionic Dynamics with Dissipation”, Math. Notes, 102:6 (2017), 846–854  mathnet  crossref  crossref  isi (cited: 1)  elib  scopus (cited: 1)

   2016
6. A. E. Teretenkov, “Quadratic Dissipative Evolution of Gaussian States”, Math. Notes, 100:4 (2016), 642–646  mathnet  crossref  crossref  mathscinet  isi (cited: 2)  elib  scopus

   2014
7. A. M. Chebotarev, A. E. Teretenkov, “Singular value decomposition for the Takagi factorization of symmetric matrices”, Applied Mathematics and Computation (New York), 234 (2014), 380–384  crossref  mathscinet  zmath  isi (cited: 3)  scopus (cited: 3)

   2012
8. A. M. Chebotarev, A. E. Teretenkov, “Operator-Valued ODEs and Feynman's Formula”, Math. Notes, 92:6 (2012), 837–842  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 3)  elib  elib  scopus


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2019